Alert archive / Oklahoma / Special Weather Statements in 2013

Special Weather Statement, NWS Tulsa, OK

August 8, 2013Osage County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 8, 2013, 4:50 AM CDT for Osage County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 4:50 AM CDT (09:50 UTC)
Expired
Aug 8, 2013, 5:15 AM CDT
In force
25 min
Issued by
NWS Tulsa, OK

County Osage County, OK

The radar

The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1157 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WWUS84 KTSA 080950
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU AUG 8 2013

OKZ054-055-081015-
OSAGE OK-WASHINGTON OK-
450 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE AND WASHINGTON

AT 450 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 33 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 9
MILES NORTHWEST OF BIGHEART TO 11 MILES SOUTHWEST OF PAWHUSKA...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PAWHUSKA...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA...PEARSONIA...BIGHEART...HULAH...BARTLESVILLE...
OSAGE HILLS STATE PARK...WAH SHA SHE STATE PARK...BARTLESVILLE
MUNICIPAL AIRPORT AND SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9592 3698 9591 3654 9600 3656 9657
      3696 9638 3700 9640
TIME...MOT...LOC 0950Z 270DEG 31KT 3731 9638 3696 9627
          3658 9645

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:51 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Aug 7, 11:51 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1151 PM CDT WED AUG 7 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WILL CARRY TEMPO GROUPS FOR ALL SITES EXCEPT KFSM BASED ON
LATEST RADAR TRENDS FOR THE EARLY PORTION OF THE TAF. MVFR
CONDITIONS WILL BE MAINTAINED THROUGH THE MID MORNING HOURS AS A
STORM COMPLEX OUT WEST MOVES THROUGH THE REGION OVERNIGHT AND
TOMORROW MORNING. DESPITE CONVECTIVE CHANCES AGAIN TOMORROW
NIGHT...PROBABILITIES AT THIS TIME REMAIN TOO LOW TO INCLUDE.
THEREFORE...VFR CONDITIONS WILL BE CARRIED FROM AFTERNOON THROUGH
THE REMAINDER OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 937 PM CDT WED AUG 7 2013/

DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE PAST COUPLE
HOURS IN PARTS OF NORTHWEST ARKANSAS AND THIS ACTIVITY MAY EXPAND
IN COVERAGE SOMEWHAT OVER THE NEXT FEW HOURS. OTHERWISE...HAVE
LOWERED POPS ELSEWHERE THROUGH 06Z AS THE MAIN ACTION WILL WAIT
UNTIL LATE TONIGHT WHEN STORMS IN SOUTHWEST KANSAS AND THE
OKLAHOMA AND TEXAS PANHANDLES WILL MOVE INTO THE AREA. THE LATEST
HIGH RESOLUTION MODELS SUGGEST THIS ACTIVITY WILL MAINLY BE
CONFINED TO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WHICH IS IN
LINE WITH THE GOING FORECAST. HAVE LOWERED OVERNIGHT LOWS SLIGHTLY
GIVEN CURRENT READINGS AND THE POTENTIAL FOR ORGANIZED CONVECTION
LATER.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...23
Hazardous weather outlook, Aug 7, 5:15 PM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT WED AUG 7 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT WED AUG 7 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
        AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
        ONSET...THIS EVENING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
HEAT INDEX VALUES NEAR 105 DEGREES WILL CONTINUE ACROSS PARTS OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS UNTIL AROUND SUNSET.

THUNDERSTORMS MAY INCREASE IN COVERAGE LATER THIS EVENING TO THE
NORTH OF AN OUTFLOW BOUNDARY THAT IS CURRENTLY SITUATED NEAR
INTERSTATE 40. AN ISOLATED SEVERE STORM IS POSSIBLE WITH LARGE
HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

STORMS CURRENTLY ORGANIZING OVER THE HIGH PLAINS ARE EXPECTED TO
MOVE EAST INTO PARTS OF NORTHEAST OKLAHOMA LATE TONIGHT. THESE
STORMS WILL POSE A LIMITED THREAT OF DAMAGING WINDS...WITH HEAVY
RAIN AND POSSIBLE FLASH FLOODING BEING A BIGGER THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...THUNDERSTORM AND DANGEROUS HEAT POTENTIAL.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL PUSH INTO NORTHEAST OKLAHOMA LATE TONIGHT
AND WILL MOVE ONLY SLOWLY SOUTH THROUGH SATURDAY. THIS BOUNDARY WILL
SERVE AS A FOCUS FOR CONTINUED THUNDERSTORM CHANCES...WHILE
LOCATIONS NEAR AND SOUTH OF THE BOUNDARY WILL CONTINUE TO BE HOT
AND HUMID. COOLER TEMPERATURES AND CONTINUED THUNDERSTORM CHANCES
WILL PREVAIL FOR LATE IN THE WEEKEND INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 1:15 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
115 AM CDT THU AUG 8 2013

OKZ057-061-080645-
CRAIG OK-ROGERS OK-
115 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG AND NORTHEASTERN ROGERS

AT 116 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
WHITE OAK...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA AND WHITE OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3661 9504 3653 9537 3667 9544 3669 9543
      3682 9524
TIME...MOT...LOC 0616Z 232DEG 12KT 3660 9536
Local storm report, Aug 8, 3:27 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     HEAVY RAIN       BELLA VISTA             36.43N 94.23W
08/08/2013  E4.00 INCH       BENTON             AR   TRAINED SPOTTER

            SPOTTER REPORTS 2.5 INCHES OF RAIN IN ABOUT 30 MINUTES
            AND NEARLY 4 INCHES OVER THE PAST 2 HOURS. BASEMENT IS
            NOW FLOODING.

&&

LACY
Special weather statement, Aug 8, 3:52 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT THU AUG 8 2013

OKZ054-059-064-080915-
CREEK OK-OSAGE OK-PAWNEE OK-
352 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHWESTERN OSAGE AND PAWNEE

AT 352 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF RALSTON TO 3 MILES SOUTHEAST OF
TERLTON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OSAGE...HOMINY...FAIRFAX...BURBANK...
APPERSON...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...WESTPORT AND WALNUT CREEK
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9703 3656 9690 3659 9692 3658 9700
      3659 9703 3675 9686 3675 9683 3677 9682
      3677 9678 3632 9613 3610 9647 3648 9704
TIME...MOT...LOC 0852Z 248DEG 19KT 3651 9696 3617 9642
Special weather statement, Aug 8, 4:01 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 AM CDT THU AUG 8 2013

OKZ054-080930-
OSAGE OK-
401 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 402 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST
OF APPERSON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...APPERSON...WEBB CITY...
PEARSONIA...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3701 9631 3675 9626 3670 9693 3674 9692
      3675 9689 3675 9683 3677 9682 3679 9676
      3694 9676 3701 9675
TIME...MOT...LOC 0902Z 267DEG 39KT 3694 9692
Special weather statement, Aug 8, 4:08 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT THU AUG 8 2013

ARZ001-002-010-011-080945-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
408 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON...WESTERN CARROLL...WESTERN MADISON AND WASHINGTON

AT 408 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER LAKE TO 3 MILES SOUTHEAST OF GREENLAND TO 2
MILES SOUTH OF LAKE FRANCIS...MOVING SOUTHEAST AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT
HILL...HICKS...HARMONY...BLAND...GEORGETOWN...SHADY GROVE...WALNUT
GROVE...TUTTLE...MAYFIELD...SILOAM SPRINGS...LOWELL...LAKE FRANCIS...
WAR EAGLE...MONTE NE...LOOKOUT...LARUE...BEAVER LAKE...HUNTSVILLE...
WESLEY...HINDSVILLE...FORUM...BEST...PATRICK...DELANEY...CROSSES...
JAPTON...ALABAM...CLIFTY...ROCKHOUSE...FAYETTEVILLE...SPRINGDALE...
WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...ELKINS...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...ARNETT...CANEHILL...DURHAM...SULPHUR
CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...VINEY GROVE...
CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...JOHNSON...
SONORA...OAK GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK...HOBBS
STATE PARK...WITHROW SPRINGS STATE PARK AND DRAKE FIELD AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3625 9359 3579 9389 3579 9447 3620 9457
      3614 9426 3648 9393
TIME...MOT...LOC 0908Z 311DEG 19KT 3634 9389 3596 9414
          3610 9452
Special weather statement, Aug 8, 4:50 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU AUG 8 2013

OKZ054-055-081015-
OSAGE OK-WASHINGTON OK-
450 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE AND WASHINGTON

AT 450 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 33 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 9
MILES NORTHWEST OF BIGHEART TO 11 MILES SOUTHWEST OF PAWHUSKA...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PAWHUSKA...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA...PEARSONIA...BIGHEART...HULAH...BARTLESVILLE...
OSAGE HILLS STATE PARK...WAH SHA SHE STATE PARK...BARTLESVILLE
MUNICIPAL AIRPORT AND SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9592 3698 9591 3654 9600 3656 9657
      3696 9638 3700 9640
TIME...MOT...LOC 0950Z 270DEG 31KT 3731 9638 3696 9627
          3658 9645

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 11:59 PM CDTSpecial Weather StatementTSAOkfuskee46 min
Aug 8, 12:06 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee39 min
Aug 8, 12:39 AM CDTSpecial Weather StatementTSACraig36 min
Aug 8, 1:15 AM CDTSpecial Weather StatementTSACraig30 min
Aug 8, 3:11 AM CDTAreal Flood AdvisoryTSADelaware2 hr
Aug 8, 3:52 AM CDTSpecial Weather StatementTSAPawnee23 min
Aug 8, 4:01 AM CDTSpecial Weather StatementTSAOsage29 min
Aug 8, 4:40 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa65 min
Aug 8, 4:55 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, Haskell, Latimer and 11 more50 hr
Aug 8, 5:16 AM CDTSpecial Weather StatementTSANowata29 min
Aug 8, 6:16 AM CDTAreal Flood WarningTSACraig, Delaware, Ottawa14 hr
Aug 8, 8:50 AM CDTRiver Flood AdvisoryTSACherokee, Delaware25 hr
Aug 8, 8:50 AM CDTRiver Flood AdvisoryTSACherokee58 hr
Aug 8, 11:06 AM CDTRiver Flood WarningTSAAdair24 hr
Aug 8, 11:06 AM CDTRiver Flood WarningTSACherokee48 hr
Aug 8, 4:46 PM CDTSpecial Weather StatementTSAHaskell29 min
Aug 8, 4:54 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah51 min
Aug 8, 5:04 PM CDTSevere Thunderstorm WarningTSAHaskell26 min
Aug 8, 5:28 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer47 min
Aug 8, 5:35 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg6 hr
Aug 8, 5:41 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah64 min
Aug 8, 6:33 PM CDTSevere Thunderstorm WarningTSALeFlore57 min
Aug 7, 9:51 PM CDTFlash Flood WarningTSACarroll4 hr
Aug 8, 12:01 AM CDTSpecial Weather StatementTSACarroll44 min
Aug 8, 12:55 AM CDTAreal Flood AdvisoryTSABenton, Carroll65 min
Aug 8, 2:12 AM CDTFlash Flood WarningTSABenton, Carroll6 hr
Aug 8, 4:08 AM CDTSpecial Weather StatementTSAWashington37 min
Aug 8, 4:28 AM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington4 hr
Aug 8, 6:06 AM CDTFlash Flood WarningTSABenton, Washington114 min
Aug 8, 6:44 AM CDTFlash Flood WarningTSACarroll, Madison6 hr
Aug 8, 7:50 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington38 hr
Aug 8, 6:37 PM CDTSevere Thunderstorm WarningTSAFranklin38 min

Nearby

Special Weather Statements in Oklahoma, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.